# SDR SWAA2014060628759

- Difficulty date: May 20, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 33,568 hours, 16,172 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE COVE SEAL SUPPORT ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP.  R & R ANGLE IAW SRM.
